Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FLATS

Problem w/Amneestem

Recommended Posts

I stopped taking the stuff for about a week and was wondering if this will mean I will have to start all over again. Im about on my 2nd month. I started on 40 mg a day and then was put on 40 mg every other day, and now Im on 20 mg every day. I also had to switch from Claravis to Amneestem which bothers me because I dont even know if the Amn. will work as well as the Claravis. I'm begining to think my derms an idiot, he cant seem to decide what he thinkll work or not. :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×